Quasi-analytic solutions of linear parabolic equations

Yakar Kannai, Roberto C. Raimondo

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


Uniqueness of solutions of the Cauchy problem of a parabolic equation, and the related question of analyticity with respect to time, depend on global properties of the solution. We demonstrate that if the growth of the initial function (and, if relevant, of the inhomogeneous part and its derivatives) is not too great, solutions of non-stationary parabolic equations whose coefficients belong to quasi-analytic classes are quasi-analytic with respect to all variables and hence are unique. This study is motivated by the problem of endogenous completeness in continuous-time financial markets.

Original languageEnglish
Pages (from-to)115-145
Number of pages31
JournalJournal d'Analyse Mathematique
Issue number1
StatePublished - Apr 2013
Externally publishedYes

Bibliographical note

Funding Information:
∗Parts of the research reported on in this paper were performed while Y. K. was visiting the University of Melbourne. †Raimondo’s work was supported by grant DP0558187 from the Australian Research Council.


Dive into the research topics of 'Quasi-analytic solutions of linear parabolic equations'. Together they form a unique fingerprint.

Cite this